# SDR GLBA96030

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Trans
- Part number: AN57861
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 2,200 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FSD - CREW REPORTED THE FLAPS WOULD NOT RETRACT FOLLOWING TAKEOFF.  CREW MADE AN AIR TURN BACK FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED FLAP POSITION INDICATOR TRANSMITTER.  SYSTEM OPS CHECK GOOD.  (M)
